# SDR CA110329010

- Difficulty date: March 21, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-28-140
- Aircraft time: 3,911 hours
- Engine: Lyc O320E3D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tension Spring
- Part number: 6282100
- Condition: Broken
- Location: Flap Cable
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLIGHT SCHOOL REPORTED ABNORMAL NOISE COMING FROM FLAPS DURING STUDENTS PRE-FLIGHT WALK AROUND INSPECTION OF CONTROL SURFACES.  UPON FURTHER INSPECTION BY THE AMO, IT WAS FOUND THAT THE LOWER FLAP CABLE TENSION SPRING WAS BROKEN. SPRING WAS REPLACED AND ACFT RETURNED TO SERVICE.
